Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Asymptotic solutions of convection in rapidly rotating non-slip spheres

Title data

Zhang, Keke ; Liao, Xinhao ; Busse, Friedrich H.:
Asymptotic solutions of convection in rapidly rotating non-slip spheres.
In: Journal of Fluid Mechanics. Vol. 578 (May 2007) . - pp. 371-380.
ISSN 0022-1120
DOI: https://doi.org/10.1017/S002211200700523X

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 530 Physics
Date Deposited: 22 Dec 2020 11:33
Last Modified: 22 Dec 2020 11:33
URI: https://eref.uni-bayreuth.de/id/eprint/61424